Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 247, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 9, 2020, 9:44 AM CDT for Adair County, Cherokee County, Oklahoma; Benton County, Washington County, Arkansas. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2020, 9:44 AM CDT (14:44 UTC)
- Expired
- Jul 9, 2020, 10:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Benton County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK
The radar
The Western Arkansas radar (KSRX), 83 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 10:06 AM CDT | TSTM WND GST 59 | Highfill, AR | OBSERVED BY KXNA ASOS |
| Jul 9, 10:11 AM CDT | TSTM WND DMG | Fayetteville, AR | TREE DOWN IN WEST FAYETTEVILLE. |
| Jul 9, 10:25 AM CDT | TSTM WND DMG | Springdale, AR | SEVERAL TREES DOWN IN SPRINGDALE NEAR HIGHWAY 412. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 1:09 AM CDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1691 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
938
WUUS54 KTSA 091444
SVRTSA
ARC007-143-OKC001-021-091530-
/O.NEW.KTSA.SV.W.0247.200709T1444Z-200709T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
944 AM CDT Thu Jul 9 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Benton County in northwestern Arkansas...
Washington County in northwestern Arkansas...
Central Adair County in northeastern Oklahoma...
Northeastern Cherokee County in east central Oklahoma...
* Until 1030 AM CDT.
* At 944 AM CDT, severe thunderstorms were located along a line
extending from 4 miles south of Noel to 4 miles east of Watts to
Proctor, moving southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Siloam Springs... Stilwell...
Bella Vista... Lowell...
Farmington... Pea Ridge...
Prairie Grove... Gentry...
Elkins... Tontitown...
Bethel Heights... Gravette...
West Fork... Lincoln...
Cave Springs... Decatur...
This includes Interstate 49 between mile markers 50 and 93.
LAT...LON 3597 9402 3576 9438 3576 9448 3573 9449
3596 9491 3615 9455 3650 9451 3650 9394
TIME...MOT...LOC 1444Z 308DEG 33KT 3649 9446 3612 9450 3597 9478
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
141
WWUS54 KTSA 091521
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1021 AM CDT Thu Jul 9 2020
OKC021-091531-
/O.CAN.KTSA.SV.W.0247.000000T0000Z-200709T1530Z/
Cherokee OK-
1021 AM CDT Thu Jul 9 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEROKEE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until noon CDT for
northwestern Arkansas...and northeastern Oklahoma.
LAT...LON 3597 9402 3576 9438 3576 9448 3573 9449
3583 9466 3608 9436 3649 9413 3650 9394
TIME...MOT...LOC 1521Z 303DEG 31KT 3634 9415 3597 9419 3582 9447
$$
ARC007-143-OKC001-091530-
/O.CON.KTSA.SV.W.0247.000000T0000Z-200709T1530Z/
Benton AR-Washington AR-Adair OK-
1021 AM CDT Thu Jul 9 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHEASTERN BENTON...WASHINGTON AND EAST CENTRAL ADAIR
COUNTIES...
At 1021 AM CDT, severe thunderstorms were located along a line
extending from 2 miles west of Rogers to 2 miles southwest of
Greenland to 8 miles east of Adair State Park, moving southeast at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Stilwell... Lowell...
Farmington... Pea Ridge...
Prairie Grove... Elkins...
Tontitown... Bethel Heights...
West Fork... Lincoln...
Cave Springs... Greenland...
Adair State Park... Strickler...
Drake Field Airport... Johnson...
This includes Interstate 49 between mile markers 50 and 88.
LAT...LON 3597 9402 3576 9438 3576 9448 3573 9449
3583 9466 3608 9436 3649 9413 3650 9394
TIME...MOT...LOC 1521Z 303DEG 31KT 3634 9415 3597 9419 3582 9447
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 6:46 AM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jul 9, 6:46 AM CDT, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 646 AM CDT Thu Jul 9 2020 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. MCS with observed wind gusts in the 30-50KT range early this morning will continue to slide south southeast into Northeast Oklahoma and Northwest Arkansas though the morning hours. This activity should begin to weaken the further southward it goes...though a period of MVFR conditions and gusty/strong winds will be possible. The remnants of the MCS look to exit the CWA early this afternoon with the potential of some additional redevelopment during the afternoon hours. With uncertainty of coverage will hold off on extending a mention of thunder past early afternoon. Otherwise...scattered to broken mid and high clouds combined with breezy southerly winds are forecast this afternoon/evening for the CWA. ALso this evening and into tonight...thunderstorm chances are forecast to continue with the potential of another MCS. For now will carry Prob30 groups for Northeast Oklahoma and Northwest Arkansas. && .PREV DISCUSSION... /Issued 329 AM CDT Thu Jul 9 2020/ DISCUSSION... Severe MCS ongoing across central / eastern KS will continue a SSE track through the morning and spread across NE OK and much of NW AR by late morning or early afternoon. The MCS will be well past peak intensity as it enters the fcst area however a continuation of strong to isolated svr wind gusts will remain possible especially across NE OK nearer the plume of deeper precipitable water noted in GOES imagery. Extensive outflow and convectively overturned airmass will spread westward and provide slightly cooler temps today while low level moisture gradually modifies along and east of the outflow boundary by late afternoon. Data have continued to suggest the influence of a subtle wave along remnant sfc boundary and qpf signals from both CAMs and larger grid scale models raise confidence in at least scattered convection developing into NE OK during the evening hours. Fcst soundings are supportive of initial supercell structure with seasonably strong wind fields and ample instability. Supercell motion is fcst to be rather slow raising potential for isolated hvy rainfall totals along with the svr weather threat. Convective trends into tonight could either be from continued upscale growth atop the modify outflow boundary or possibly from another storm complex dropping southeast into the area. Any storms ongoing early Friday are likely to be confined to eastern portions of the fcst area with a diminishing trend through the day with current data suggesting a quiet Friday night. Saturday has a notable spread in potential with upper ridging expanding influence eastward while a rather strong wave will be rounding the eastern side of the ridge axis and driving an expanding area of convection across the central Plains. The evolution of this convection and its westward influence remains a large uncertainty. West of any convection, and/or before its arrival into the forecast area, temperatures will warm quickly and excessive heat conditions are probable for portions of the fcst area. The aforementioned wave will push a weak cold front into the area and temporarily provide slightly cooler temps for Sunday. Thereafter, upper ridging expands across much of the southern tier states and thus begins a prolonged period of hot and humid conditions which likely continue through much of the upcoming week. && .PRELIMINARY POINT TEMPS/POPS... TUL 92 75 95 77 / 80 40 20 0 FSM 92 74 96 76 / 80 30 20 0 MLC 93 76 95 76 / 20 20 20 0 BVO 88 73 92 75 / 90 50 20 10 FYV 88 71 90 73 / 90 40 30 0 BYV 88 70 91 71 / 80 40 30 10 MKO 92 74 95 76 / 80 30 20 0 MIO 89 72 93 73 / 90 50 30 10 F10 93 74 95 76 / 30 30 20 0 HHW 93 76 95 76 / 0 10 10 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....20
Hazardous weather outlook, Jul 9, 4:45 AM CDT, 4 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 445 AM CDT Thu Jul 9 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-100945- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 445 AM CDT Thu Jul 9 2020 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...Morning and again evening and overnight. HEAVY RAIN. RISK...Elevated. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...Morning through early afternoon. DISCUSSION... Widespread thunderstorms will spread across portions of northeast Oklahoma and northwest Arkansas this morning through early afternoon. Strong winds will accompany the area of thunderstorms with isolated severe winds possible. Locally heavy rainfall will also be possible. Additional thunderstorms will likely develop by early evening which may spread into portions of northeast Oklahoma. These storms will also pose a risk of severe weather which may continue through the late evening hours. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY and SATURDAY...Thunderstorm and Dangerous Heat Potential. SUNDAY...No Hazards. MONDAY through WEDNESDAY...Dangerous Heat Potential. EXTENDED DISCUSSION... Thunderstorm chances continue Friday with hot and humid conditions by afternoon. Heat index values will climb further on Saturday with afternoon readings of 105 to 110 degrees likely by Saturday afternoon. Thunderstorm chances will increase late Saturday into Saturday night and these storms may pose a risk of severe weather. The weather pattern will transition by early next week with excessive heat expected daily for much of the upcoming week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jul 9, 7:18 AM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
718 AM CDT Thu Jul 9 2020
OKZ055>058-061>063-091315-
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Nowata OK-Washington OK-
Mayes OK-
718 AM CDT Thu Jul 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...ROGERS...NORTHWESTERN
DELAWARE...OTTAWA...NORTHWESTERN MAYES...SOUTHEASTERN WASHINGTON AND
SOUTHERN NOWATA COUNTIES UNTIL 815 AM CDT...
At 717 AM CDT, strong thunderstorms were located along a line
extending from 5 miles southwest of Chetopa to 4 miles west of
Talala. Movement was southeast at 25 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Claremore... Miami...
Vinita... Baxter Springs...
Nowata... Commerce...
Chelsea... Oologah...
Fairland... Afton...
Quapaw... Adair...
Welch... Foyil...
Bluejacket... Wyandotte...
Talala... Big Cabin...
Treece... New Alluwe...
This includes Interstate 44 between mile markers 244 and 324.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Oklahoma.
LAT...LON 3700 9462 3683 9462 3619 9563 3655 9589
3700 9520
TIME...MOT...LOC 1217Z 336DEG 22KT 3697 9513 3654 9579Special weather statement, Jul 9, 7:25 AM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
725 AM CDT Thu Jul 9 2020
OKZ054-055-059>061-064-091330-
Tulsa OK-Osage OK-Rogers OK-Pawnee OK-Washington OK-Creek OK-
725 AM CDT Thu Jul 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ROGERS...
SOUTHEASTERN OSAGE...NORTHEASTERN CREEK...SOUTHWESTERN WASHINGTON...
SOUTHEASTERN PAWNEE AND NORTHERN TULSA COUNTIES UNTIL 830 AM CDT...
At 725 AM CDT, strong thunderstorms were located along a line
extending from 2 miles southeast of Blackburn to 4 miles northeast of
Wynona. Movement was southeast at 35 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Tulsa... Sand Springs...
Owasso... Skiatook...
Catoosa... Collinsville...
Verdigris... Hominy...
Cleveland... Mannford...
Barnsdall... Sperry...
Wynona... Avant...
Westport... Vera...
Osage... Blackburn...
Terlton... Keystone State Park...
This includes Interstate 44 between mile markers 205 and 208, between
mile markers 213 and 222, between mile markers 228 and 233, and
between mile markers 240 and 243.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Oklahoma.
LAT...LON 3596 9624 3623 9565 3650 9588 3668 9625
3635 9668
TIME...MOT...LOC 1225Z 317DEG 30KT 3635 9656 3658 9626Special weather statement, Jul 9, 7:54 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
754 AM CDT Thu Jul 9 2020
OKZ057-058-060>064-066-067-091400-
Tulsa OK-Okmulgee OK-Craig OK-Rogers OK-Delaware OK-Ottawa OK-
Creek OK-Mayes OK-Wagoner OK-
754 AM CDT Thu Jul 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAIG...ROGERS...
NORTHERN DELAWARE...OTTAWA...NORTHEASTERN CREEK...MAYES...WAGONER...
NORTHEASTERN OKMULGEE AND TULSA COUNTIES UNTIL 900 AM CDT...
At 754 AM CDT, strong thunderstorms were located along a line
extending from 3 miles east of Bluejacket to 4 miles south of Foyil
to 5 miles south of Keystone State Park. Movement was southeast at 30
mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Tulsa... Broken Arrow...
Sand Springs... Claremore...
Miami... Wagoner...
Vinita... Baxter Springs...
Jay... Pryor...
Owasso... Bixby...
Sapulpa... Jenks...
Glenpool... Coweta...
Pryor Creek... Catoosa...
Grove... Verdigris...
This includes Interstate 44 between mile markers 203 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern and east central Oklahoma.
LAT...LON 3700 9462 3656 9462 3616 9508 3616 9512
3612 9512 3607 9518 3585 9565 3586 9577
3580 9577 3570 9598 3608 9637 3616 9619
3616 9600 3625 9600 3643 9560 3700 9489
TIME...MOT...LOC 1254Z 316DEG 26KT 3682 9501 3638 9555 3607 9623Special weather statement, Jul 9, 8:48 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
848 AM CDT Thu Jul 9 2020
ARZ001-OKZ057-058-060>063-066>070-091445-
Benton AR-Tulsa OK-Adair OK-Muskogee OK-Okmulgee OK-Craig OK-
Cherokee OK-Rogers OK-Delaware OK-Ottawa OK-Mayes OK-Wagoner OK-
848 AM CDT Thu Jul 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON...
SOUTHEASTERN CRAIG...SOUTHEASTERN ROGERS...DELAWARE...SOUTHEASTERN
OTTAWA...MAYES...NORTHWESTERN ADAIR...WAGONER...CHEROKEE...
NORTHWESTERN MUSKOGEE...NORTHEASTERN OKMULGEE AND SOUTHEASTERN TULSA
COUNTIES UNTIL 945 AM CDT...
At 848 AM CDT, strong thunderstorms were located along a line
extending from 7 miles northeast of Grove to 3 miles west of Rose to
6 miles south of Bixby. Movement was southeast at 25 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Broken Arrow... Muskogee...
Bella Vista... Tahlequah...
Wagoner... Jay...
Pryor... Bixby...
Coweta... Pryor Creek...
Grove... Fort Gibson...
Gravette... Chouteau...
Haskell... Inola...
Decatur... Locust Grove...
Salina... West Siloam Springs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern Arkansas...and northeastern and east central Oklahoma.
LAT...LON 3673 9462 3650 9462 3650 9432 3600 9472
3556 9567 3584 9601 3625 9557 3655 9517
3677 9469
TIME...MOT...LOC 1348Z 311DEG 21KT 3669 9470 3623 9509 3585 9589Special weather statement, Jul 9, 9:19 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
919 AM CDT Thu Jul 9 2020
OKZ054-091515-
Osage OK-
919 AM CDT Thu Jul 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSAGE COUNTY UNTIL
1015 AM CDT...
At 919 AM CDT, a strong thunderstorm was located 4 miles east of Kaw
Lake, moving southeast at 25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Fairfax... Shidler...
Burbank... Grainola...
Foraker... Pearsonia...
Southern Kaw Lake... Webb City...
Apperson...
LAT...LON 3687 9626 3650 9652 3669 9706 3670 9703
3669 9700 3668 9694 3672 9692 3675 9689
3675 9687 3674 9683 3677 9682 3677 9679
3678 9679 3678 9675 3700 9675 3700 9672
TIME...MOT...LOC 1419Z 301DEG 23KT 3679 9678Special weather statement, Jul 9, 9:27 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
927 AM CDT Thu Jul 9 2020
ARZ001-010-OKZ063-067>072-091530-
Benton AR-Washington AR-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-
Delaware OK-Wagoner OK-McIntosh OK-
927 AM CDT Thu Jul 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR BENTON...WASHINGTON...EASTERN
DELAWARE...NORTHEASTERN MCINTOSH...NORTHWESTERN SEQUOYAH...ADAIR...
SOUTHEASTERN WAGONER...CHEROKEE AND MUSKOGEE COUNTIES UNTIL 1030 AM
CDT...
At 927 AM CDT, strong thunderstorms were located along a line
extending from 3 miles southwest of South West City to 2 miles west
of West Siloam Springs to 6 miles southeast of Taft. Movement was
southeast at 30 mph.
Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Muskogee...
Bentonville... Tahlequah...
Siloam Springs... Stilwell...
Bella Vista... Lowell...
Farmington... Pea Ridge...
Prairie Grove... Fort Gibson...
Gentry... Elkins...
Tontitown... Bethel Heights...
Gravette... West Fork...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 273 and 297.
Interstate 49 between mile markers 49 and 93.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern Arkansas...and southeastern, northeastern and east
central Oklahoma.
LAT...LON 3650 9462 3650 9396 3596 9401 3576 9441
3576 9449 3571 9449 3543 9502 3546 9505
3540 9509 3532 9524 3568 9559 3622 9469
3659 9468 3660 9462
TIME...MOT...LOC 1427Z 320DEG 25KT 3647 9464 3618 9465 3568 9547The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 5:48 AM CDT | Special Weather Statement | TSA | Nowata, Osage, Washington | 42 min |
| Jul 9, 6:30 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Osage, Washington | 60 min |
| Jul 9, 7:18 AM CDT | Special Weather Statement | TSA | Craig, Ottawa, Rogers | 57 min |
| Jul 9, 7:25 AM CDT | Special Weather Statement | TSA | Tulsa | 65 min |
| Jul 9, 7:54 AM CDT | Special Weather Statement | TSA | Mayes, Ottawa, Rogers, Tulsa, Wagoner | 66 min |
| Jul 9, 8:48 AM CDT | Special Weather Statement | TSA | Cherokee, Delaware, Mayes, Wagoner | 57 min |
| Jul 9, 9:19 AM CDT | Special Weather Statement | TSA | Osage | 56 min |
| Jul 9, 9:27 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Muskogee | 63 min |
| Jul 9, 9:47 AM CDT | Special Weather Statement | TSA | Osage | 43 min |
| Jul 9, 10:18 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 57 min |
| Jul 9, 10:43 AM CDT | Special Weather Statement | TSA | Tulsa | 47 min |
| Jul 9, 11:14 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 61 min |
| Jul 9, 12:08 PM CDT | Special Weather Statement | TSA | LeFlore | 67 min |
| Jul 9, 12:30 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 60 min |
| Jul 9, 10:29 AM CDT | Special Weather Statement | TSA | Carroll, Madison | 61 min |
| Jul 9, 4:02 PM CDT | Special Weather Statement | TSA | Sebastian | 28 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Severe Thunderstorm Warnings in Arkansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.